MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC201200
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please note that this event was also reported in medwatch(es) # 3013164176-2020-00073 and # 2953161-2020-00013.Details of the event required a separate medwatch submission for component identified; as such this medwatch is being submitted.According to the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis; adverse events that may occur include, but are not limited to: endoleak, a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2012, this patient underwent endovascular treatment of an abdominal aortic aneurysm measuring approximately 45mm in diameter, and was implanted with gore® excluder® aaa endoprosthesis.In the beginning of (b)(6) 2020, follow-up imaging revealed aneurysm enlargement to approximately 60 mm in diameter and a type ii endoleak from the l4 lumbar artery.Additionally, a proximal type i endoleak was determined along with a type iii endoleak due to component disconnect of the contralateral leg component from the contralateral gate.On (b)(6) 2020, a reintervention was performed and an endurant cuff was placed to treat the proximal type i endoleak, and a contralateral leg component was placed to treat and reline the type iii endoleak.No treatment for the type ii endoleak was performed but future treatment is planned.The type i endoleak was reported to have not been resolved by placement of the endurant cuff.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10108639
Report Number2017233-2020-00392
Device Sequence Number3406069
Product Code MIH
UDI-Device Identifier00733132610044
UDI-Public00733132610044
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model NumberPXC201200
Device Catalogue NumberPXC201200
Device Lot Number9892109
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age82 YR